Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Suppression of spurious frequencies in scattering problems by means of boundary algebraic and combined field equations

Autor
Poblet-Puig, J.; Valyaev, V.Yu.; Shanin, A.v.
Tipus d'activitat
Article en revista
Revista
Journal of integral equations and applications
Data de publicació
2015-06
Volum
27
Número
2
Pàgina inicial
233
Pàgina final
274
DOI
https://doi.org/10.1216/JIE-2015-27-2-233 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/76996 Obrir en finestra nova
URL
https://projecteuclid.org/euclid.jiea/1441790288 Obrir en finestra nova
Resum
A numerical technique for solving scattering problems is presented. It is based on a boundary integral equation idea, so the unknowns are localized on the contour (in 2D case) or the surface (in 3D case) of the scattering object. Two major difficulties of traditional boundary integral methods (the appearance of spurious resonances and the necessity to perform numerical integration of singular functions) are overcome by studying the problem in an approximate discrete formulation from the very beg...
Citació
Poblet-Puig, J., Valyaev, V.Yu., Shanin, A.v. Suppression of spurious frequencies in scattering problems by means of boundary algebraic and combined field equations. "Journal of integral equations and applications", Juny 2015, núm. 2, p. 233-274.
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants